# SDR AALA20161208003

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 46,253 hours, 18,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN ABOVE FORWARD GALLEY DOOR HAS A MISSING LENS COVER.  REPLACED THE LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
